Journal of Nonlinear Mathematical Physics

Volume 7, Issue 2, May 2000, Pages 244 - 262

qqq-Newton Binomial: From Euler To Gauss

Authors
Boris A. KUPERSHMIDT
Corresponding Author
Boris A. KUPERSHMIDT
Available Online 13 December 2006.
DOI
https://doi.org/10.2991/jnmp.2000.7.2.11How to use a DOI?
Abstract
A counter-intuitive result of Gauss (formulae (1.6), (1.7) below) is made less mysterious by virtue of being generalized through the introduction of an additional parameter.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 2
Pages
244 - 262
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.2.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A. KUPERSHMIDT
PY  - 2006
DA  - 2006/12
TI  - qqq-Newton Binomial: From Euler To Gauss
JO  - Journal of Nonlinear Mathematical Physics
SP  - 244
EP  - 262
VL  - 7
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.2.11
DO  - https://doi.org/10.2991/jnmp.2000.7.2.11
ID  - KUPERSHMIDT2006
ER  -